Alert archive / Illinois / Gale Watches in 2011
Gale Watch 21, NWS Chicago, IL
NWS Chicago, IL issued this gale watch at Sep 28, 2011, 3:33 AM CDT. It took effect at Sep 29, 2011, 4:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 28, 2011, 3:33 AM CDT (08:33 UTC)
- In effect from
- Sep 29, 2011, 4:00 PM CDT
- Expired
- Sep 28, 2011, 3:29 PM CDT
- In force
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
697 WHUS73 KLOT 280833 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 333 AM CDT WED SEP 28 2011 LMZ080-669-671-673-675-777-779-870-872-874-876-878-281645- /O.CAN.KLOT.GL.A.0020.110929T2100Z-111001T0600Z/ /O.NEW.KLOT.SR.A.0001.110929T2100Z-110930T1400Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 333 AM CDT WED SEP 28 2011 ...STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * SUSTAINED STORM FORCE WINDS OR FREQUENT STORM FORCE GUSTS ARE POSSIBLE FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * DURING THE STORM WATCH...THE STRONGEST WINDS WILL BE UP TO 50 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 20 FT. THERE WILL BE OCCASIONAL WAVES UP TO 30 FT. THE GALE WATCH HAS BEEN CANCELLED. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ261-362-364-366-563-565-567-868-281645- /O.CAN.KLOT.GL.A.0020.110929T2100Z-111001T0600Z/ /O.NEW.KLOT.SR.A.0001.110930T0200Z-110930T1400Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 333 AM CDT WED SEP 28 2011 ...STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. * SUSTAINED STORM FORCE WINDS OR FREQUENT STORM FORCE GUSTS ARE POSSIBLE FROM THURSDAY EVENING THROUGH FRIDAY MORNING. * DURING THE STORM WATCH...THE STRONGEST WINDS WILL BE UP TO 50 KT FROM THE NORTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 20 FT. THERE WILL BE OCCASIONAL WAVES UP TO 30 FT. THE GALE WATCH HAS BEEN CANCELLED. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ740>745-281645- /O.NEW.KLOT.GL.A.0021.110929T2100Z-111001T0300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 333 AM CDT WED SEP 28 2011 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. * SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS ARE POSSIBLE FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. * DURING THE GALE WATCH...THE STRONGEST WINDS WILL BE UP TO 45 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 16 FT. THERE WILL BE OCCASIONAL WAVES UP TO 24 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ RODRIGUEZ
2 follow-up statements
121 WHUS73 KLOT 281526 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1026 AM CDT WED SEP 28 2011 LMZ740>745-282330- /O.CON.KLOT.GL.A.0021.110929T2100Z-111001T0300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1026 AM CDT WED SEP 28 2011 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. * SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS ARE POSSIBLE FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. * DURING THE GALE WATCH...THE STRONGEST WINDS WILL BE UP TO 45 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 16 FT. THERE WILL BE OCCASIONAL WAVES UP TO 24 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-282330- /O.CON.KLOT.SR.A.0001.110929T2100Z-110930T1400Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1026 AM CDT WED SEP 28 2011 ...STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... A STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * SUSTAINED STORM FORCE WINDS OR FREQUENT STORM FORCE GUSTS ARE POSSIBLE FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * DURING THE STORM WATCH...THE STRONGEST WINDS WILL BE UP TO 50 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 18 FT. THERE WILL BE OCCASIONAL WAVES UP TO 27 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ261-362-364-366-563-565-567-868-282330- /O.CON.KLOT.SR.A.0001.110930T0200Z-110930T1400Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 1026 AM CDT WED SEP 28 2011 ...STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... A STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. * SUSTAINED STORM FORCE WINDS OR FREQUENT STORM FORCE GUSTS ARE POSSIBLE FROM THURSDAY EVENING THROUGH FRIDAY MORNING. * DURING THE STORM WATCH...THE STRONGEST WINDS WILL BE UP TO 50 KT FROM THE NORTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 18 FT. THERE WILL BE OCCASIONAL WAVES UP TO 27 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LENNING
629 WHUS73 KLOT 282029 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 329 PM CDT WED SEP 28 2011 LMZ740>745-290430- /O.UPG.KLOT.GL.A.0021.110929T2100Z-111001T0300Z/ /O.NEW.KLOT.GL.W.0073.110929T1800Z-111001T0300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 329 PM CDT WED SEP 28 2011 ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 10 PM CDT FRIDAY. * EXPECT SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS FROM 1 PM THURSDAY TO 10 PM CDT FRIDAY. * DURING THE GALE WARNING...THE STRONGEST WINDS WILL BE UP TO 45 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 16 FT. THERE WILL BE OCCASIONAL WAVES UP TO 24 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-290430- /O.UPG.KLOT.SR.A.0001.110929T2100Z-110930T1400Z/ /O.NEW.KLOT.SR.W.0002.110929T2100Z-110930T1800Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 329 PM CDT WED SEP 28 2011 ...STORM WARNING IN EFFECT FROM 4 PM THURSDAY TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 1 PM CDT FRIDAY. * EXPECT SUSTAINED STORM FORCE WINDS OR FREQUENT STORM FORCE GUSTS FROM 4 PM THURSDAY TO 1 PM CDT FRIDAY. THE MOST FAVORABLE PERIOD FOR STORM FORCE WINDS WILL BE LATE THURSDAY EVENING INTO FRIDAY MORNING. * DURING THE STORM WARNING...THE STRONGEST WINDS WILL BE UP TO 50 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 20 FT. THERE WILL BE OCCASIONAL WAVES UP TO 30 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ LMZ261-362-364-366-563-565-567-868-290430- /O.UPG.KLOT.SR.A.0001.110930T0200Z-110930T1400Z/ /O.NEW.KLOT.SR.W.0002.110929T2100Z-110930T1800Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 329 PM CDT WED SEP 28 2011 ...STORM WARNING IN EFFECT FROM 4 PM THURSDAY TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 1 PM CDT FRIDAY. * EXPECT SUSTAINED STORM FORCE WINDS OR FREQUENT STORM FORCE GUSTS FROM 4 PM THURSDAY TO 1 PM CDT FRIDAY. THE MOST FAVORABLE PERIOD FOR STORM FORCE WINDS WILL BE LATE THURSDAY EVENING INTO FRIDAY MORNING. * DURING THE STORM WARNING...THE STRONGEST WINDS WILL BE UP TO 50 KT FROM THE NORTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 18 FT. THERE WILL BE OCCASIONAL WAVES UP TO 27 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ LENNING
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale watch went out at Sep 28, 3:12 AM CDT, 21 minutes earlier.
Area forecast discussion, Sep 28, 3:12 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
312 AM CDT WED SEP 28 2011
.DISCUSSION...
251 AM CDT
SHORT TERM (TODAY THROUGH FRIDAY NIGHT)...
THE LITTLE UPPER LOW THAT COULD WILL FINALLY GET BOOTED OUT OF THE
AREA AFTER SPENDING THE BETTER PART OF A WEEK IN THE AREA...BUT NOT
BEFORE GIVING US ONE MORE DAY OF CLOUDINESS AND OCCASIONAL SHOWERS
AS SPIRAL BANDS WHIRL AROUND THE UPPER LOW TODAY. THE UPPER LOW
HAS ALREADY STARTED TO INCH ITS WAY EASTWARD AND THIS TREND WILL
CONTINUE AS THE ZONAL FLOW TO THE NORTH OF THE UPPER LOW BREAKS
DOWN INTO A MUCH MORE AMPLIFIED PATTERN.
SPEAKING OF WHICH...THE NEXT BIG WEATHER MAKER IS THE SHORTWAVE OVER
SOUTHERN BRITISH COLUMBIA EARLY THIS MORNING. NUMERICAL GUIDANCE IS
IN GOOD AGREEMENT ON TAKING THIS SHORTWAVE EAST ACROSS THE CANADIAN
ROCKIES TODAY...BEFORE IT TURNS MORE SOUTHEASTWARD AND CARVES OUT A
VIGOROUS TROUGH OVER THE GREAT LAKES. A SURFACE LOW AND FRONT WILL
RAPIDLY DEVELOP TONIGHT WITH THE SURFACE LOW PROGGED TO TRACK INTO
THE NORTHERN GREAT LAKES AND QUICKLY DEEPEN THURSDAY INTO THURSDAY
NIGHT WITH THE TRAILING COLD FRONT SWEEPING ACROSS THE CWA THURSDAY
AFTERNOON.
OBVIOUSLY THERE WILL BE NO TIME FOR A RETURN FLOW OF DEEP MOISTURE
IN ADVANCE OF THIS FRONT...HOWEVER VERY STRONG LARGE SCALE ASCENT
WITH THE RAPIDLY DEEPENING TROUGH COULD BE ENOUGH TO COMPENSATE FOR
THE RELATIVE LACK OF MOISTURE AND ALLOW FOR A BAND OF STRONG FORCED
CONVECTION TO DEVELOP AND BUILD SOUTHWARD ALONG THE FRONT THURSDAY.
INSTABILITY SHOULD BE FAIRLY WEAK...HOWEVER THE NEAR 200M 500MB
HEIGHT FALLS SUGGEST THAT THE FORCING MAY BE ENOUGH TO COMPENSATE
FOR MINIMAL INSTABILITY AND SUPPORT ADDING AT LEAST A SLIGHT
CHANCE OF THUNDERSTORMS TO THE GRIDS. BEST CHANCE OF PRECIP AND
THUNDER APPEARS TO BE OVER OUR EASTERN CWA AS I EXPECTED
CONVECTION TO BUILD SOUTHWESTWARD DOWN THE FRONT AS THE FRONT
ITSELF RACES SOUTHEASTWARD ACROSS THE CWA. IT WILL BE A BIT OF A
RACE AS TO HOW FAR THROUGH THE CWA THE FRONT WILL BE BEFORE IT
LIGHTS UP AND FOR THAT REASON KEPT POPS QUITE MODEST.
NEXT BIG STORY WILL TURN TO THE BIG POTENTIAL WITH THIS STORM.
STRONG COLD AIR ADVECTION AND PRESSURE RISES BEHIND THE FRONT WILL
LIKELY KEEP THE BOUNDARY LAYER WELL MIXED THURSDAY NIGHT...ALLOWING
FOR WINDS TO STAY UP AND QUITE GUSTY. BUFKIT SOUNDINGS SUPPORT THE
POTENTIAL FOR WIND GUSTS OVER 40 MPH AT TIMES THURSDAY NIGHT INTO
FRIDAY MORNING AND COULD EVEN END UP NEEDING WIND HEADLINES.
NORTHWEST WINDS WILL THEN VEER TO A MORE NORTHERLY DIRECTION LATER
FRIDAY INTO FRIDAY NIGHT WHICH SHOULD SPREAD THE LAKE EFFECT SHOWERS
WESTWARD INTO OUR NORTHWEST INDIANA COUNTIES. FULL FETCH AND LIKELY
ADDITION OF A LAND BREEZE CONVERGENCE ZONE SUPPORTS DRAMATICALLY
RAISING POPS OVER NORTHWEST INDIANA...AND CANNOT EVEN COMPLETELY
RULE OUT A CLAP OR TWO OF THUNDER GIVEN THE VERY STRONG PUSH OF COLD
AIR OVER THE LAKE.
FARTHER WEST IN OUR CWA...WINDS SHOULD BEGIN TO SUBSIDE AND SKIES
CLEAR LIKELY SETTING THE STAGE FOR THE COLDEST NIGHT SO FAR THIS
SEASON. IF CURRENT MODEL TRENDS HOLD...THEN ITS LIKELY THE MORE
SHELTER VALLEYS AND HOLES WOULD SEE FROST SATURDAY MORNING...BUT
DOES APPEAR AS THOUGH ENOUGH OF A GRADIENT 5-10 MPH SHOULD PREVENT A
WIDESPREAD FROST. ACTUALLY AM ALMOST AS CONCERNED ABOUT PORTIONS OF
OUR WESTERN CWA FLIRTING WITH THE FREEZING MARK.
IZZI
LONG TERM (SATURDAY THROUGH TUESDAY)...
HIGH PRESSURE MOVES IN FROM THE WEST SATURDAY MORNING.
HOWEVER...WITH NORTH WINDS AND A MODERATE TO HIGH TEMPERATURE
DIFFERENCE BETWEEN LAKE MICHIGAN AND 850H...LAKE EFFECT PRECIP WILL
PERSIST THROUGH THE EARLY PART OF SATURDAY OVER NORTHWESTERN
INDIANA. EXPECTING THE LAKE EFFECT MACHINE TO SHUT OFF BY LATE
SATURDAY MORNING...BUT LAKE EFFECT CLOUD COVER WILL LIKELY LINGER
FOR THE MAJORITY OF SATURDAY. HIGH PRESSURE REMAINS IN THE REGION
FOR THE REMAINDER OF THE EXTENDED FORECAST...LEADING TO A DRY
FORECAST. ALSO HAVE A WARMING TREND IN PLACE THROUGH MID NEXT
WEEK...WITH MAX TEMPS ON TUESDAY REACHING INTO THE LOW 70S.
NIGHTTIME LOWS WILL REMAIN CHILLY...WITH MIN TEMPS IN THE UPPER 40S
AND LOW 50S.
JEE
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 08Z...
* MVFR CIGS THROUGH LATE MORNING/EARLY AFTERNOON...THEN VFR.
* POSSIBLE IFR CIGS EARLY THIS MORNING.
* SHOWERS THROUGH EARLY EVENING. CMS
//DISCUSSION...UPDATED 08Z...
FORECAST GENERALLY ON TRACK WITH VFR CIGS ACROSS NORTHWEST IL.
APPEARS CLOUD COVER WILL BE THICK ENOUGH TO PREVENT ANY WIDESPREAD
FOG FROM FORMING...BUT WILL STILL NEED TO BE MONITORED THROUGH
SUNRISE. IFR CIGS AT ORD/MDW STILL APPEAR TO BE CORRELATED WITH
SHOWER ACTIVITY...WITH MORE PREVAILING IFR AND LIFR CIGS SOUTHEAST
OF MDW INTO NORTHWEST INDIANA BUT WITH ADDITIONAL SHOWERS EXPECTED
IN AND AROUND MDW OPTED TO TEMPO OUT AN IFR CIG FOR FEW HRS. CMS
PREVIOUS 06Z DISCUSSION...
SURFACE AND UPPER LOW NOW CENTERED OVER THE FAR SOUTHEAST CORNER
OF LAKE MICHIGAN. BOTH ARE EXPECTED TO SLOWLY MOVE EAST/SOUTHEAST
ACROSS NORTHERN INDIANA LATER TODAY INTO TONIGHT. THUS BANDS OF
SHOWERS WILL CONTINUE TO ROTATE ACROSS NORTHEAST IL AND NORTHWEST
INDIANA INTO THIS EVENING...WITH A GRADUAL DECREASE IN COVERAGE
EXPECTED BY THIS EVENING. WHILE COVERAGE IS EXPECTED TO BE LESS
THAN RECENT DAYS...OPTED TO CONTINUE PREVAILING SHOWERS INTO THE
LATE MORNING HRS WITH VICINITY MENTION INTO THIS EVENING. SHOWER
ACTIVITY AT RFD LIKELY TO END BY MID/LATE MORNING. COULD ALSO BE A
RUMBLE OF THUNDER WITH ANY MORE CONVECTIVE SHOWERS...BUT ISOLATED
COVERAGE AT BEST PRECLUDES MENTION IN THE FORECAST.
WITH THE LOW EAST OF THE TERMINALS...CONFIDENCE INCREASING THAT
PREVAILING IFR CIGS ARE NOT LIKELY. COULD STILL BE PATCHY IFR WITH
SOME OF THE HEAVIER SHOWERS AND THUS CARRIED SCATTERED MENTION
WITH THIS FORECAST...BUT EXPECT PREVAILING CIGS TO REMAIN MVFR...
OR BETTER...WITH MVFR CIGS LIFTING TO VFR BY AFTERNOON...EARLIER
AT RFD. CIGS SHOULD THEN SCATTER OUT THIS EVENING.
WITH MORE CLOUD COVER SPREADING SOUTH/SOUTHWEST ACROSS THE CWA
EARLY THIS MORNING...THINK THAT WILL MINIMIZE FOG POTENTIAL. BUT
BREAKS OVER THE PAST FEW HRS HAD ALLOWED SOME LOCATIONS TO DIP
INTO THE 2-4SM RANGE. SHOULD ADDITIONAL BREAKS FORM...MOST LIKELY
NEAR RFD/DPA...MAY NEED TO INCLUDE LOWER VIS FOR FOG POTENTIAL AND
WILL MONITOR TRENDS THROUGH THE NIGHT. WITH WINDS DIMINISHING THIS
EVENING INTO THE OVERNIGHT HRS AND CLEARING SKIES...COULD BE FOG
AGAIN LATE TONIGHT INTO THURSDAY MORNING. CMS
//ORD AND MDW CONFIDENCE...UPDATED 08Z...
* MEDIUM CONFIDENCE PREVAILING CIGS WILL REMAIN MVFR THROUGH MID/
LATE MORNING.
* MEDIUM CONFIDENCE CIGS WILL LIFT TO VFR THIS AFTERNOON.
* MEDIUM CONFIDENCE SHOWERS WILL CONTINUE THROUGH EARLY EVENING...
LOW CONFIDENCE ON TIMING/COVERAGE. CMS
//OUTLOOK FOR ORD/MDW FOR 12Z THURSDAY-12Z TUESDAY...UPDATED 00Z...
THURSDAY...WINDY AFTERNOON/EVENING. CHANCE OF SHRA.
FRIDAY...BREEZY. CHANCE OF SHRA.
SATURDAY THROUGH MONDAY...VFR.
KJB
&&
.MARINE...
311 AM CDT
PERSISTENT AREA OF LOW PRESSURE CONTINUES TO REMAIN ACROSS THE
REGION...SLOWLY MAKING AN EASTWARD PROGRESSION ACROSS THE FAR
SOUTHERN PORTIONS OF THE LAKE THIS MORNING. THIS IS ONGOING AS
PRESSURE FIELD ACROSS THE NORTHERN HALF OF THE LAKE IS RATHER
RELAXED AS WEAK HIGH PRESSURE IS CURRENTLY OVERHEAD. WITH TIME
TODAY...THIS AREA OF LOW PRESSURE WILL CONTINUE TO THE EAST AS IT
WEAKENS WITH THE PRESSURE FIELD AND FLOW OVER THE ENTIRE LAKE
BECOMING RELAXED AND COMING DOWN. EXPECT THESE CONDITIONS TO
CONTINUE TONIGHT...BUT AS ANOTHER TROUGH OF LOW PRESSURE DEVELOPS
TO THE NORTH OVER ONTARIO.
THIS TROUGH OF LOW PRESSURE WILL STRENGTHEN AS IT MOVES CLOSER TO
NORTHERN LAKE MICHIGAN BY THURSDAY MORNING...AND WILL BE
RESPONSIBLE FOR SOME STRONG WINDS OVER THE ENTIRE LAKE THURSDAY
AFTERNOON INTO FRIDAY NIGHT. GALES WILL DEFINITELY BE POSSIBLE
WITH THIS SYSTEM WITH EVEN STORM FORCE WINDS POSSIBLE BY LATE IN
THE DAY ON THURSDAY THROUGH FRIDAY MORNING. THIS WILL BE DUE IN
PART TO PRESSURE GRADIENT/FLOW STRENGTHENING AND INCREASING...WITH
A STRONG PUSH OF MUCH COLDER AIR ALSO EXPECTED. WINDS WILL BE
DIMINISHING BY FRIDAY MORNING...BUT WITH GALE FORCE WINDS TO
CONTINUE FOR MUCH OF THE DAY FRIDAY. IT ISNT UNTIL FRIDAY EVENING
WHEN WINDS REALLY BEGIN TO COME DOWN WITH HIGH PRESSURE TRYING TO
SHIFT EAST ACROSS THE REGION. ALTHOUGH IT WILL BE SLOW TO SHIFT
ACROSS THE LAKE INTO THE START OF THE WEEKEND. SO DESPITE
DIMINISHING WINDS...DO EXPECT STRONGER NORTHERLY WINDS TO PERSIST
BEFORE THIS HIGH FINALLY SHIFTS OVERHEAD LATE IN THE DAY ON
SATURDAY.
RODRIGUEZ
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...STORM WATCH...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...4 PM THURSDAY TO 9 AM
FRIDAY.
STORM WATCH...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
LMZ868...9 PM THURSDAY TO 9 AM FRIDAY.
GALE WATCH...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745...4 PM
THURSDAY TO 10 PM FRIDAY.
&&Hazardous weather outlook, Sep 27, 3:50 PM CDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 350 PM CDT TUE SEP 27 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 282100- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 350 PM CDT TUE SEP 27 2011 /450 PM EDT TUE SEP 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-282100- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 350 PM CDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT FOR THE ILLINOIS AND INDIANA NEARSHORE WATERS THURSDAY NIGHT INTO FRIDAY...WITH GALES LIKELY OVER THE INDIANA NEARSHORE. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-282100- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 350 PM CDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WINDS ARE LIKELY LATE THURSDAY THROUGH FRIDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RC
In the hours before
Local storm report, Sep 27, 9:53 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
953 PM CDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HEAVY RAIN POLO 41.98N 89.58W
09/27/2011 M2.20 INCH OGLE IL CO-OP OBSERVER
3 DAY STORM TOTAL.
&&
KBIRKLocal storm report, Sep 27, 10:58 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1058 PM CDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HEAVY RAIN CHESTERTON 41.60N 87.06W
09/27/2011 M1.20 INCH PORTER IN TRAINED SPOTTER
24-HOUR TOTAL
&&
JEEThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 3:33 AM CDT | Storm Watch | LOT | 12 hr | |
| Sep 28, 3:29 PM CDT | Gale Warning | LOT | 28 hr | |
| Sep 28, 3:29 PM CDT | Storm Warning | LOT | 45 hr | |
| Sep 28, 3:37 PM CDT | Wind Advisory | LOT | Boone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 45 hr |
| Sep 28, 4:28 PM CDT | Rip Current Statement | LOT | Lake | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.